MathSciNet Relay Station
MathSciNet bibliographic data
MR56008 10.0X
Carlitz, L.; Riordan, J. Congruences for Eulerian numbers. Duke Math. J. 20, (1953). 339–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement